Publication

A family of second Lie algebra structures for symmetries of a dispersionless Boussinesq system

KISELEV, A. V. & van de Leur, J. W., 2009, In : Journal of Physics A: Mathematical and Theoretical. 42, 40, 8 p.

Research output: Contribution to journalArticleAcademicpeer-review

APA

KISELEV, A. V., & van de Leur, J. W. (2009). A family of second Lie algebra structures for symmetries of a dispersionless Boussinesq system. Journal of Physics A: Mathematical and Theoretical, 42(40).

Author

KISELEV, Arthemy V ; van de Leur, J. W. / A family of second Lie algebra structures for symmetries of a dispersionless Boussinesq system. In: Journal of Physics A: Mathematical and Theoretical. 2009 ; Vol. 42, No. 40.

Harvard

KISELEV, AV & van de Leur, JW 2009, 'A family of second Lie algebra structures for symmetries of a dispersionless Boussinesq system', Journal of Physics A: Mathematical and Theoretical, vol. 42, no. 40.

Standard

A family of second Lie algebra structures for symmetries of a dispersionless Boussinesq system. / KISELEV, Arthemy V; van de Leur, J. W.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 42, No. 40, 2009.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

KISELEV AV, van de Leur JW. A family of second Lie algebra structures for symmetries of a dispersionless Boussinesq system. Journal of Physics A: Mathematical and Theoretical. 2009;42(40).


BibTeX

@article{9e58fadf6a094fa79f6b44970276c34c,
title = "A family of second Lie algebra structures for symmetries of a dispersionless Boussinesq system",
author = "KISELEV, {Arthemy V} and {van de Leur}, {J. W.}",
year = "2009",
language = "English",
volume = "42",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP PUBLISHING LTD",
number = "40",

}

RIS

TY - JOUR

T1 - A family of second Lie algebra structures for symmetries of a dispersionless Boussinesq system

AU - KISELEV, Arthemy V

AU - van de Leur, J. W.

PY - 2009

Y1 - 2009

M3 - Article

VL - 42

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 40

ER -

ID: 21096779